# SDR DL757100311

- Difficulty date: October 21, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Bs 900 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAILSAFE STRAP CORRODED STA 900 RT SIDE.  REPLACED FAILSAFE STRAP AT SAA SAT ON N/R 141066.
